# SDR AALA202208268122

- Difficulty date: August 23, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 63,000 hours, 36,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHITE SEATED MOUNTED EMERGENCY AISLE LIGHT INOPERATIVE AT SEAT ROW 20 ABC LEFT HAND SIDE. REPLACED EMERGENCY AISLE LIGHT PER AMM 33-50-00.
